Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Rapid Heart Beat If Taking Irbesartan Dropped Losartan ?

My blood pressure shot up to 180/106 Doctor says I am eating too much salt Blood test shows a normal sodium number Doctor put me on irbesartan dropped losartan. Blood pressure has come down. Still have a rapid heart beat of 81 - 88 I am female 83 yrs. old.
Thu, 30 Aug 2018
Report Abuse
General & Family Physician 's  Response
Hi,

Heart rate of 80-88 is not that much high and does not require any treatment.

If you are much worried, you can go for an ECG to rule about any arrhythmia or abnormal heart rhythm.

You can consult a cardiologist in case if symptoms like chest pain or breathlessness occur.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Irbesartan


What Causes Rapid Heart Beat If Taking Irbesartan Dropped Losartan ?

Hi, Heart rate of 80-88 is not that much high and does not require any treatment. If you are much worried, you can go for an ECG to rule about any arrhythmia or abnormal heart rhythm. You can consult a cardiologist in case if symptoms like chest pain or breathlessness occur. Hope I have answered your query. Let me know if I can assist you further.